# SDR AALA951276

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1063-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON SEAT/GALLEY TIE DOWN TRACK, STATION 1063-1070, LEFT INBOARD SIDE.  INSTALLED NEW TRACK PER SRM 53-10-5.  (M)
